MathSciNet Relay Station
MathSciNet bibliographic data
MR779008 93D05 (93C55)
Lu, Wu Sheng; Lee, E. Bruce Stability analysis for two-dimensional systems via a Lyapunov approach. IEEE Trans. Circuits and Systems 32 (1985), no. 1, 61–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement